# SDR DALA2021122308010

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 87,114 hours, 39,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3217- DIV/FUME - FIRST FLIGHT FROM PRIOR ODOR EVENT, DIVERT TO SLC DUE TO REPORT OF BURNING ODOR IN AFT AND MID CABIN. CORRECTIVE ACTION: OIL CONTAMINATION CONFIRMED IN APU COMPARTMENT FROM PRIOR EVENT. APU IS ON MEL AND WAS NOT USED. GVI WITH BLACK LIGHT FOUND NO OIL RESIDUE IN ENGINE INLET OR FWD OF APU PNEUMATIC DUCT CHECK VALVE. REPLACED RECIRCULATION FILTERS. COMPLIED WITH WORK CARD 2100-2005. CLEANED OIL FROM APU COMPARTMENT. RAN ENGINES. OK FOR SERVICE.
